# SDR QXEA2009121401046

- Difficulty date: December 8, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 21,291 hours, 21,808 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER T/O,  SELECTED GEAR HANDLE UP.  ALL THE LIGHTS WENT OUT.  SPD AT 130KTS, THEN THE RT AMBER AND RT RED LIGHTS ALONG WITH HANDLE DISAGREEMENT LIGHT CAME ON.   ABOUT 7 OR 8 SECONDS LATER ALL LIGHTS OUT. LANDING UNEVENTFUL.  FERRIED FOR REPAIRS.  ADJUSTED LT AND RT MAIN GEAR DOOR PROX SENSORS IAW MM TASK NR 32-61-00-280-801.  PERFORMED OPS CHECK OF GEAR EXTENSION / RETRACTION IAW TASK NR 32-31-00-710-801.  OPS GOOD.   PERFORMED OPS CHECK FLIGHT WITH NO DEFECTS.  ACFT RETURNED TO SERVICE.
